# SDR CA120717004

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, A NOISE WAS HEARD FOLLOWED BY SOME SMOKE IN THE CABIN AND LOSS OF POWER.  THE ENGINE WAS SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. THE ENGINE INVESTIGATION MADE BY THE OPERATOR FOUND A FRACTURED NR 1 BEARING.
